# SDR AALA20070184

- Difficulty date: January 25, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIA - LEFT NUMBER ONE DOOR SLIDE FELL OUT OF HOUSING WHEN DOOR OPENED.  UNSUCCESSFUL DEPLOYMENT.  FOUND DEBRIS AT GIRT BAR.  CLEARED DEBRIS FROM GIRT BAR AREA AND REINSTALLED LEFT NUMBER ONE DOOR SLIDE AND POWER ASSIST BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
